MathSciNet Relay Station
MathSciNet bibliographic data
MR931726 (89h:57011) 57N13 (57M15 57Q05 57Q15)
Cavicchioli, Alberto A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds. Proc. Amer. Math. Soc. 105 (1989), no. 4, 1008–1014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement